# SDR DALA12001840855

- Difficulty date: June 19, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 79,831 hours, 79,620 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Lock
- Condition: Binding
- Location: Aft Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, MAINTENANCE FOUND THE AFT STAIRS DOWN AND THE CATWALK BLOCKING THE REAR EXIT. MAINTENANCE FOUND THE AFT VENTRAL STAIR LOCK BINDING AND FREED IT.  AIRCRAFT NOW OKAY FOR SERVICE.
